# SDR MALA976327

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Part number: 6226190113
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEADING COMPARTOR CAME ON IN FLIGHT AND WOULD NOT SLAVE 12 DEGREES DIFFERENCE, SLOWLY CORRECTED TO 8 DEGREES.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE AHARS COMPUTER.  SYSTEM OPS CHECK GOOD IAW SF 340 MM 34-20-00.
